VOL. 42 · NO. 4 | 2012
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 42 (4), (2012)
No abstract available
Articles
L. Boza, E.M. Fedriani, J. Núñez
Rocky Mountain J. Math. 42 (4), 1073-1089, (2012) DOI: 10.1216/RMJ-2012-42-4-1073
KEYWORDS: Graph embeddings, infinite graphs, tubular surfaces, Halin's theorem, increasing systems, 05C10, 05C83, 05C63
No abstract available
Teresa Álvarez
Rocky Mountain J. Math. 42 (4), 1091-1105, (2012) DOI: 10.1216/RMJ-2012-42-4-1091
KEYWORDS: essential spectrum, quotient indecomposable normed space, 47A06
No abstract available
Nadia Boudi, Hadder Youness
Rocky Mountain J. Math. 42 (4), 1107-1114, (2012) DOI: 10.1216/RMJ-2012-42-4-1107
KEYWORDS: Commutative algebras, generalized inverses, multiplicative maps, linear preserver problems, socle, 47B48, 47A10, 46H05
No abstract available
Yingchun Cai
Rocky Mountain J. Math. 42 (4), 1115-1134, (2012) DOI: 10.1216/RMJ-2012-42-4-1115
KEYWORDS: 11N36, 11P05
No abstract available
Bradley Currey, Azita Mayeli
Rocky Mountain J. Math. 42 (4), 1135-1151, (2012) DOI: 10.1216/RMJ-2012-42-4-1135
KEYWORDS: Heisenberg group, Gabor frame, multiplicity free subspaces, sampling spaces, interpolation property, 42C15, 92A20, 43A80
No abstract available
Maja Fošner, Joso Vukman
Rocky Mountain J. Math. 42 (4), 1153-1168, (2012) DOI: 10.1216/RMJ-2012-42-4-1153
KEYWORDS: Prime ring, semiprime ring, derivation‎, Jordan derivation, Left derivation, left Jordan derivation, $(m,n)$-Jordan derivation, 16N60, 39B05
No abstract available
John R. Graef, Toufik Moussaoui
Rocky Mountain J. Math. 42 (4), 1169-1182, (2012) DOI: 10.1216/RMJ-2012-42-4-1169
KEYWORDS: BVPs, positive solution, nonlocal conditions, GuoKrasnosel'skii's fixed point theorem, 34B10
No abstract available
M.H. Shirdareh Haghighi, Kh. Bibak
Rocky Mountain J. Math. 42 (4), 1183-1195, (2012) DOI: 10.1216/RMJ-2012-42-4-1183
KEYWORDS: Spanning trees, Chebyshev polynomials, 05C05
No abstract available
P. Haukkanen, V. Sitaramaiah
Rocky Mountain J. Math. 42 (4), 1197-1206, (2012) DOI: 10.1216/RMJ-2012-42-4-1197
KEYWORDS: Dirichlet convolution, multiplicative and completely multiplicative functions, distributivity, generalized Möbius function, Rearick's logarithmic operator, 11A25
No abstract available
Tetsuya Hosaka
Rocky Mountain J. Math. 42 (4), 1207-1214, (2012) DOI: 10.1216/RMJ-2012-42-4-1207
KEYWORDS: Reflection group, Coxeter group, parabolic subgroup of a Coxeter group, 20F65, 20F55, 57M07
No abstract available
Xiaojun Li
Rocky Mountain J. Math. 42 (4), 1215-1245, (2012) DOI: 10.1216/RMJ-2012-42-4-1215
KEYWORDS: parabolic equation, non-autonomous equation, Singular initial data, existence, weighted spaces
No abstract available
Trueman Machenry, Kieh Wong
Rocky Mountain J. Math. 42 (4), 1247-1290, (2012) DOI: 10.1216/RMJ-2012-42-4-1247
KEYWORDS: multiplicative arithmetic functions, symmetric polynomials, isobaric basis, linear recursions generalized Fibonacci sequences, O5EO5, 11B37, 11B39, 11N99
No abstract available
Nazim Mahmudov, Vijay Gupta, Havva Kaffaoğlu
Rocky Mountain J. Math. 42 (4), 1291-1312, (2012) DOI: 10.1216/RMJ-2012-42-4-1291
KEYWORDS: $q$-Phillips operators, $q$-integers, $q$-gamma functions, rate of convergence, $q$-integral, 41A25, 41A36
No abstract available
Toufik Mansour, Augustine O. Munagi
Rocky Mountain J. Math. 42 (4), 1313-1325, (2012) DOI: 10.1216/RMJ-2012-42-4-1313
KEYWORDS: Alternating subset, parity statistic, Fibonacci number, generating function, 05A05, 11B50, 05A15
No abstract available
Erin P.J. Pearse, Steffen Winter
Rocky Mountain J. Math. 42 (4), 1327-1357, (2012) DOI: 10.1216/RMJ-2012-42-4-1327
KEYWORDS: iterated function system, parallel set, Fractal, complex dimensions, zeta function, tube formula, Steiner formula, Renewal theorem, convex ring, inradius, Euler characteristic, Euler number, self-affine, Self-similar, tiling, curvature measure, generating function, fractal string, 28A80, 28A75, 52A20, 52C22, 52A38, 53C65, 51M25, 49Q15, 60K05, 54F45
No abstract available
Zahid Raza, Shaheen Nazir
Rocky Mountain J. Math. 42 (4), 1359-1365, (2012) DOI: 10.1216/RMJ-2012-42-4-1359
KEYWORDS: Elliptic curves, real points, 4-bar mechanisms, 14H52, 4P25, 70B15
No abstract available
Yali Yang, Jianquan Li, Yicang Zhou
Rocky Mountain J. Math. 42 (4), 1367-1386, (2012) DOI: 10.1216/RMJ-2012-42-4-1367
KEYWORDS: tuberculosis, treatment, self-cure, Equilibrium, global stability
No abstract available
Sanling Yuan, Yu Zhao, Anfeng Xiao, Tonghua Zhang
Rocky Mountain J. Math. 42 (4), 1387-1409, (2012) DOI: 10.1216/RMJ-2012-42-4-1387
KEYWORDS: chemostat, plankton, pulsed, periodic solution, chaos, 34K45, 37G15, 92C45
No abstract available
Bruno P. Zimmermann
Rocky Mountain J. Math. 42 (4), 1411-1420, (2012) DOI: 10.1216/RMJ-2012-42-4-1411
No abstract available
Back to Top